# SDR REXA2022071000464

- Difficulty date: June 15, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT NO.1 BETWEEN FS 379 TO FS 485 IS CORRODED. INSTALLED NEW RIGHT SIDE SEAT TRACK SH670-32233-3 BETWEEN FS3379.00-485.00. IAW CRJ900 REO 670-53-00-587,REV -C,2022-12-19.
